World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Analysis and Applications cover

Volume 14, Issue 02 (March 2016)

No Access
Stability in the obstacle problem for a shallow shell
  • Pages:207–231

https://doi.org/10.1142/S0219530514500225

No Access
Asymptotic conditions at infinity for the time-periodic Stokes problem in a system of pipes
  • Pages:233–268

https://doi.org/10.1142/S0219530514500444

No Access
Existence and uniqueness for a nonlocal internal wave model
  • Pages:269–302

https://doi.org/10.1142/S0219530515500037

No Access
Extending the convergence domain of Newton’s method for twice Fréchet differentiable operators
  • Pages:303–319

https://doi.org/10.1142/S0219530515500013

No Access
Regularity criteria for the incompressible magnetohydrodynamic equations with partial viscosity
  • Pages:321–339

https://doi.org/10.1142/S0219530515500074